69186members
363220posts
cancel
Showing results for 
Search instead for 
Did you mean: 

Feel bruised all over

1 REPLY 1
Highlighted
Community Champion

Re: Feel bruised all over

Hi RSD

I'm also on exemestane but haven't had any problems, or certainly not the ones you have described.  I also had zoladex many moons ago with my primary and also didn't get the bruised feeling you're mentioning.  Sorry I can't be of more help, maybe someone else will come along and have more experience of this and be able to help you.

Nicky x

Highlighted
Member

Feel bruised all over

Hi everyone, I was diagnosed with secondary bc in my spine a couple of weeks ago. My oncologist started me on zoladex and exemestane immediately whilst we wait for the results from a detailed MRI scan done on Wednesday this week.

Yesterday I started to feel like I'm covered in bruises. My skin is sore to touch, especially on my thighs, face, neck and shoulders. There are no visible bruises and I haven't do anything out of the ordinary for it to be muscular.

Has anyone had this? Could it be SE of the drugs (although not listed on the info sheet).

It's really odd and uncomfortable and if anyone can explain it that would be a relief.

I'm seeing oncologist on the 8th Jan and won't be able to get a docs appointment until Wednesday at the earliest.

Thank you x